# SDR UPS06845960

- Difficulty date: January 8, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CARGO DOOR UPPER AFT CORNER HAS AN 1/2" CRACK WHICH RUNS FROM EDGE OF DOOR CORNER RIVET.  CUT OUT DAMAGED AREA IAW SRM 53-2-O FIG 21, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLERS AT D-PIT DOOR UPPER AFT CORNER IAW SRM 53-2-0 FIG 21, 51-1-8 AND SRM 51-1-20D.
